International Journal of Mathematical Analysis

Online Edition, Vol. 12, 2018, no. 1-4

F. Fonseca
      A solution of the spherical Poisson-Boltzmann equation
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 1, 1-7
      https://doi.org/10.12988/ijma.2018.712155

Shyamasree Ghosh Dastidar, Gour Hari Bera
      On numerical radius of some matrices
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 1, 9-18
      https://doi.org/10.12988/ijma.2018.711145

Robert Frontczak
      Sums of Tribonacci and Tribonacci-Lucas numbers
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 1, 19-24
      https://doi.org/10.12988/ijma.2018.712153

Babou Khady Thiam, Ibrahima Faye, Diaraf Seck
      A Neumann boundary value problem of sand transport: existence and homogenization of a short term case
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 1, 25-52
      https://doi.org/10.12988/ijma.2018.711147

Changsen Yang, Yonghui Ren
      Refinements and reverses of Young type inequalities
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 2, 53-60
      https://doi.org/10.12988/ijma.2018.811

Maher Jneid
      The fractional annihilator technique for solving nonhomogeneous fractional linear differential equations
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 2, 61-70
      https://doi.org/10.12988/ijma.2018.712157

Khalid Abdulkalek Abdu, Adem Kilicman
      Topologies on the edges set of directed graphs
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 2, 71-84
      https://doi.org/10.12988/ijma.2018.814

Azeddine Baalal, Mohamed Berghout
      Traces and fractional Sobolev extension domains with variable exponent
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 2, 85-98
      https://doi.org/10.12988/ijma.2018.815

Manal Al-Labadi, Omar A. AbuGhneim, Hasan Al-Ezeh
      Commuting graph of the ring of all m_1 \oplus m_2 direct sum matrices over Z_n[i] and over Z_n[\alpha]
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 3, 99-110
      https://doi.org/10.12988/ijma.2018.817

Mohd Dilshad, Mohd Akram
      An iterative algorithm for split hierarchical monotone variational inclusion problem
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 3, 111-119
      https://doi.org/10.12988/ijma.2018.816

Jorge Bernando Ramirez Zarta, Ferrer Osmin Villar, Ruthber Rodriguez Serrezuela, Jorge Luis Aroca Trujillo
      R-deformed mathematics
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 3, 121-135
      https://doi.org/10.12988/ijma.2018.829

J. N. Kinyanjui, N. B. Okelo, O. Ongati, S. W. Musundi
      Norm estimates for norm-attainable elementary operators
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 3, 137-144
      https://doi.org/10.12988/ijma.2018.8211

Gopal Datt, Anshika Mittal
      An extension of the notion induced by Toeplitz and Hankel operators
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 3, 145-156
      https://doi.org/10.12988/ijma.2018.8214

Cai-Li Zhou
      Some properties for integral with respect to a fuzzy-valued additive measure
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 4, 157-167
      https://doi.org/10.12988/ijma.2018.8215

Abdo Qahis
      Almost Lindelof with respect to an ideal
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 4, 169-181
      https://doi.org/10.12988/ijma.2018.8212

E.O. Adeyefa, A.O. Akintunde, R.I. Ndu, J.A. Oladunjoye, A. A. Ibrahim
      Block Nystrom type method and its block extension for fourth order initial and boundary value problems
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 4, 183-198
      https://doi.org/10.12988/ijma.2018.711148

R. El-Shanawany, A. El-Mesady, S. M. Shaaban
      On orthogonal double cover of extended complete and extended complete bipartite graphs
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 4, 199-207
      https://doi.org/10.12988/ijma.2018.8216